# SDR DL72S952489

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1) NR 7 SLAT ACT ROD END WEB CRACKED I/B AFT SIDE.  2) NR 7 SLAT ACT ROD END WEB CRACKED O/B AFT SIDE.  FOUND DURING C-1 LTR CK.  REPAIRED BOTH ITEMS PER MM 57-54-0 PAR 3B.
